Growth of a meromorphic function.
Collectanea Mathematica (1968)
- Volume: 19, Issue: 1-2, page 36-49
- ISSN: 0010-0757
Access Full Article
topHow to cite
topKamthan, Pawan Kuman. "Growth of a meromorphic function.." Collectanea Mathematica 19.1-2 (1968): 36-49. <http://eudml.org/doc/43942>.
@article{Kamthan1968,
author = {Kamthan, Pawan Kuman},
journal = {Collectanea Mathematica},
language = {eng},
number = {1-2},
pages = {36-49},
title = {Growth of a meromorphic function.},
url = {http://eudml.org/doc/43942},
volume = {19},
year = {1968},
}
TY - JOUR
AU - Kamthan, Pawan Kuman
TI - Growth of a meromorphic function.
JO - Collectanea Mathematica
PY - 1968
VL - 19
IS - 1-2
SP - 36
EP - 49
LA - eng
UR - http://eudml.org/doc/43942
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.